Periodic Solutions and Asymptotic Analysis of Ordinary Differential Equations
VOL. 2013 · NO. si44 | 2013
 
VIEW ALL ABSTRACTS +
Articles
F. B. Gao
Abstr. Appl. Anal. 2013 (SI44), 1-9, (2013) DOI: 10.1155/2013/140173 Open Access
Wencai Zhao, Tongqian Zhang, Xinzhu Meng, Yang Yang
Abstr. Appl. Anal. 2013 (SI44), 1-18, (2013) DOI: 10.1155/2013/204642 Open Access
Yulian An
Abstr. Appl. Anal. 2013 (SI44), 1-9, (2013) DOI: 10.1155/2013/897307 Open Access
Jiamei Zhou, Na Li, Maoan Han
Abstr. Appl. Anal. 2013 (SI44), 1-12, (2013) DOI: 10.1155/2013/481501 Open Access
Fengying Li, Shiqing Zhang, Xiaoxiao Zhao
Abstr. Appl. Anal. 2013 (SI44), 1-5, (2013) DOI: 10.1155/2013/845795 Open Access
Xiaodong Li, Weipeng Zhang, Fengjie Geng, Jicai Huang
Abstr. Appl. Anal. 2013 (SI44), 1-11, (2013) DOI: 10.1155/2013/152518 Open Access
Cemil Tunç, Melek Gözen
Abstr. Appl. Anal. 2013 (SI44), 1-7, (2013) DOI: 10.1155/2013/248717 Open Access
Back to Top